# SDR UIEA2017071201172

- Difficulty date: July 8, 2017
- Submitted: July 12, 2017
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 89,745 hours, 20,427 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Support
- Condition: Broken
- Location: Precooler
- Component: Precooler
- Component part number: 7929305
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 PRECOOLER INLET HAD THE INSIDE SUPPORTS TO THE FINS BROKEN AND MISSING PIECES. REMOVED AND REPLACED THE PRECOOLER IAW WP 000646 OPS 2518.
